Publications by the researcher in collaboration with Juan Carlos Benjumea Acevedo (5)


  1. Computational calculus of the law of a family of solvable Lie algebras

    Journal of Computational Methods in Sciences and Engineering, Vol. 12, Núm. 3, pp. 189-198

  2. Maximal abelian dimensions in some families of nilpotent lie algebras

    Algebras and Representation Theory, Vol. 15, Núm. 4, pp. 697-713


  1. Computing the law of a family of solvable Lie algebras

    International Journal of Algebra and Computation, Vol. 19, Núm. 3, pp. 337-345


  1. The maximal Abelian dimension of linear algebras formed by strictly upper triangular matrices

    Theoretical and Mathematical Physics, Vol. 152, Núm. 3, pp. 1225-1233


  1. A method to obtain the lie group associated with a nilpotent lie algebra

    Computers and Mathematics with Applications, Vol. 51, Núm. 9-10, pp. 1493-1506